# SDR USAA002121

- Difficulty date: November 22, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Part time: 44,084 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHORD ANGLE CRACKED 2 INCHES, LEFT CHORD ANGLE AT LWL 207 ON 178 BULKHEAD.  CUT OUT DAMAGED AND INSTALLED DOUBLER PER SRM 53-10-08 FIG 204.  (M)
